MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 4MM X 30DEG C-MOUNT ARTHROSCOPE A/C

STRYKER ENDOSCOPY-SAN JOSE PKG, 4MM X 30DEG C-MOUNT ARTHROSCOPE A/C
Catalog Number 0502527030
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported the image was blurry and new scope was used to complete the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record attached, the reported failure [blurry] was confirmed.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.According to henke: the cover glass of the distal end is full of deposits, making the image on the camera blurry.(see attached investigation report).Probably root cause for this failure is: ¿ incorrectly assembled optical train ¿ damage to optical train ¿ end of life wear-out ¿ shipping damage ¿ use error.The device manufacture date is not known.

Brand Name
PKG, 4MM X 30DEG C-MOUNT ARTHROSCOPE A/C
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8696911
Report Number0002936485-2019-00235
Device Sequence Number1942064
Product Code HRX
UDI-Device Identifier07613327059298
UDI-Public07613327059298
Combination Product (Y/N)N
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502527030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer05/21/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1